# SDR MASA200700832

- Difficulty date: November 30, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N27314
- Make and model: Cndair CL6002B19
- Aircraft serial: 7314
- Aircraft time: 22,122 hours, 16,829 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 860D10018ABCD
- Part serial: 521
- Condition: Failed
- Location: Te Flaps
- Part time: 15,768 hours, 12,058 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH RON ORD - FLAPS FAIL.  REMOVED AND REPLACED FECU.
